# SDR UALA2012082004635

- Difficulty date: August 18, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,577 hours, 13,618 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Circuit Breaker
- Part number: 6TC63
- Condition: Defective
- Location: Ground Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND POWER C/B TRIPPING.  CHRONIC GROUND HANDLING TRU C/B TRIPPING.  REPLACE THE GND HANDLING TRU C/B C304 REF WDM.  PCN 563-0335 VERIFY EFFECTIVITY IAW IPC AND REPORT ANY FINDINGS.  REPLACED C/B C304 AND GROUND HANDLING T-R UNIT.
